# SDR DL72S952018

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN DENTED 19 INCHES FROM I/B, BOTTOM SKIN DENTED AND  TORN AWAY FROM SPAR 19 INCHES FROM I/B, BOTTOM SKIN DENTED  30 INCHES FROM I/B.  THESE WERE ALL REPAIRED PER SRM 51-40-6.  DEEP GOUGE IN L/E FWD OF I/B ARM, CHAFING MARKS AT 62 INCHES FROM I/B, CHAFING MARKS AT 68 AND 72 INCHES ON L/E.  THESE WERE ALL REPAIRED PER SRM 57-50-4 FOR RIGHT WING FLAP PANEL, DURING SHOP INSPECTION.
